# SDR MZZA96071

- Difficulty date: September 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79744
- Make and model: Boeing 727224
- Aircraft serial: 22253
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65545906
- Condition: Corrosion
- Location: Bs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GUM - DURING B-CHECK, FOUND CORROSION AT LOWER FUSELAGE SKIN BS 720B RAM AIR DOOR CUTOUT AREA.  ITEM CLASSIFIED AS MAJOR REPAIR PER ENGINEERING.  EC/RA 5330-02438 WAS INITIATED AND AUTHORIZED BY BOEING AND FAA DER.  MAINTENANCE REPAIRED CORROSION AREA AS PER EC/RA 5330-02438.  (M)
